# SDR DHL2003604662

- Difficulty date: June 6, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB L/E HAS INTERIM REPAIR & SEVERAL DENTS BETWEEN STA XFS 47.500 AND XFS 91.250 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EO DHL 030505, ED 3270.  REMOVED FASTENERS & EXISTING INTERIM REPAIR IAW SRM 51-1-21 PG 1, SRM 51-1-21A PG 4.  CLEANED, TREATED & PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER & A FILLER IAW EO DHL 030505, ED 3270.  CLEANED, TREATED & PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND THE FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER & DOUBLER ON LT HORZ STAB L/E STA XFS 47.500 AND XFS 91.250, USING NEW FASTENERS IAW EO DHL 030505, ED 3270, SRM 51-1-21 PG 1 SRM 51-1-21A PG 4-3.
